# SDR RAIA2008102300004

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 24,819 hours, 21,229 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY TRACK LIGHT AT ROW 17 PULLED OUT OF TRACK.  MAINTENANCE REPAIRED THE BROKEN WIRES TO THE LIGHT STRIP AND INSTALLED THE ORIGINAL LIGHT STRIP.  SYSTEM OPS CHECKED GOOD.
